# SDR QXEA2018032600115

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 9,918 hours, 10,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 4655027
- Part serial: MALNMC0088
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 9,915 hours, 10,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT,  UNSAFE LIGHT ILLUMINATED,   DOOR LIGHT ILLUMINATED.  PERFORMED ALTERNATE EXTENSION, RETURNED TO FIELD. LANDING UNEVENTFUL.  OUT OF SERVICE.  REPLACED THE NR 1 MLG RETRACTION ACTUATOR AND PERFORMED INDUCTANCE VALUES CHECKS OF THE PROXIMITY SENSORS. RETURNED TO SERVICE.
